Inflated truncated negative binomial acceptance sampling plan

Zdzisław Rychlik; Dominik Szynal

Aplikace matematiky (1977)

  • Volume: 22, Issue: 3, page 157-165
  • ISSN: 0862-7940

How to cite

top

Rychlik, Zdzisław, and Szynal, Dominik. "Inflated truncated negative binomial acceptance sampling plan." Aplikace matematiky 22.3 (1977): 157-165. <http://eudml.org/doc/15000>.

@article{Rychlik1977,
author = {Rychlik, Zdzisław, Szynal, Dominik},
journal = {Aplikace matematiky},
language = {eng},
number = {3},
pages = {157-165},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Inflated truncated negative binomial acceptance sampling plan},
url = {http://eudml.org/doc/15000},
volume = {22},
year = {1977},
}

TY - JOUR
AU - Rychlik, Zdzisław
AU - Szynal, Dominik
TI - Inflated truncated negative binomial acceptance sampling plan
JO - Aplikace matematiky
PY - 1977
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 22
IS - 3
SP - 157
EP - 165
LA - eng
UR - http://eudml.org/doc/15000
ER -

References

top
  1. С. A. Cohen, 10.1080/00401706.1970.10488668, Technometrics 12 (1970), 295-298. (1970) Zbl0213.20602DOI10.1080/00401706.1970.10488668
  2. H. Cramér, Mathematical methods of statistics, Princeton Univ. Press, Princeton 1946. (1946) Zbl0063.01014MR0016588
  3. C. C. Craig, The ASN for truncated single and double attribute acceptance sampling plans, ASQC Convention Transactions (1968), 63 - 67. (1968) 
  4. C. C. Craig, 10.2307/1267452, Technometrics 10 (1968), 685-692. (1968) MR0235669DOI10.2307/1267452
  5. K. N. Pandey, On generalized inflated Poisson distribution, J. Scient. Res. Banaras Hindu Univ. 15 (1964-1965), 157-162. (1964) MR0202168
  6. G. P. Patil, 10.1080/00401706.1960.10489915, Technometrics 2 (1960), 501-505. (1960) MR0119280DOI10.1080/00401706.1960.10489915
  7. G. P. Patil, 10.1080/00401706.1963.10490062, Technometrics 5 (1963), 119-121. (1963) DOI10.1080/00401706.1963.10490062
  8. A. G. Phatak M. M. Bhatt, 10.1080/00401706.1967.10490457, Technometrics 9 (1967), 219-228. (1967) MR0216708DOI10.1080/00401706.1967.10490457
  9. M. P. Singh, Inflated binomial distribution, J. Scient. Res. Banaras Hindu Univ. 16 (1965 to 1966), 87-90. (1965) 
  10. S. N. Singh, Probability models for the variation in the number of births per couple, J. Am. Statist. Ass. 58 (1972), 721-727. (1972) MR0152092

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.